# SDR DALA2017030401788

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 27,334 hours, 11,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 716-727
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE WEB AT BS 716.3 - 727.  REPLACED THE WEB IAW SRM 51-10-02, PARAGRAPH 9, AND DRAWING 144A5900.
